# SDR ER00101

- Difficulty date: May 2, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Aircraft: N2480X
- Make and model: Piper PA-31T1
- Aircraft serial: 8104026
- Aircraft time: 2,655 hours
- Engine: Pwa PT6A11
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 5540802
- Condition: Crossed
- Location: Fuselage
- Part time: 2,655 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE RIGHT HAND AILERON INTERCONNECT CABLE WAS FOUND TO BE CROSSED OVER THE PRIMARY RUDDER CONTROL CABLE (PT NO 46845-0)AT THE UNDERFLOOR SECTION AFT OF THE CABIN DOOR.  THERE IS NO WEAR APPARENT AT THIS TIME, THE AIRCRAFT LOG BOOKS ARE BEING INSPECTED IN AN ATTEMPT TO ASCERTAIN WHEN THE SYSTEM WAS LAST DISTURBED.
